MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-ANGIO/CATH PACK-LF

MEDLINE INDUSTRIES, LP; DBD-ANGIO/CATH PACK-LF
Catalog Number DYNJ19491L
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that on (b)(6) 2025, a provided "tapped on the three-way and the syringe cracked causing both contrast and blood to spray across the procedural suite into our anesthesia providers eyes." the customer stated that the anesthesia provider's eyes were "flushed" for "15 minutes" and was taken to the "emergency department where blood was drawn." the customer said the procedure was able to be completed.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a provided "tapped on the three-way and the syringe cracked causing both contrast and blood to spray across the procedural suite into our anesthesia providers eyes." the customer stated that the anesthesia provider's eyes were "flushed" for "15 minutes" and was taken to the "emergency department where blood was drawn.".

Common Device Name
DBD-ANGIO/CATH PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23693060
Report Number1423395-2025-00196
Device Sequence Number21135056
Product Code OES
UDI-Device Identifier10198459077548
UDI-Public10198459077548
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ19491L
Device Lot Number25HMB677
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown